# SDR SWAA2022040754521

- Difficulty date: December 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 54,049 hours, 31,898 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRUCTURE HAS CORROSION AT STA 927 LBL 3. / REMOVED AND REPLACED AFT CARGO FLOOR TRACK AT STA 887-947 LBL 3. PART #147A7501-13 PER SRM. 51-10-02
